# SDR QEMY20240624002

- Difficulty date: May 26, 2024
- Submitted: June 24, 2024
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 34,253 hours, 3,959 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2517M71P01
- Part serial: NCE486KM
- Condition: Cracked
- Location: Engine
- Part time: 34,253 hours, 3,959 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING CONDITION HIGHLIGHTED DURING THE INSPECTION PROCESS. THE HPTR FORWARD SEAL HAS BEEN REMOVED FROM SERVICE EARLY DUE TO RADIAL CRACKS AT 2 LOCATIONS ON THE OD SEAL SERRATION V3. KNOWN CONDITION. DR #01985853 WAS NOT
APPROVED. FIRST TIME EXPOSURE OF THIS AREA FROM NEW MAKE. SERVICE RUN CONDITION, NOT A GE WALES INDUCED CONDITION.  TO BE REPORTED IN LINE WITH MANDATORY REPORTING REQUIREMENT 145 AMC 20-8A 9.3.(J) ANY DEFECT IN A LIFE-CONTROLLED
CRITICAL PART THAT CAUSES ITS RETIREMENT BEFORE THE COMPLETION OF ITS FULL SERVICE LIFE.
